Journal of Commutative Algebra

On codimension-one $\A^1$-fibration with retraction

Prosenjit Das and Amartya K. Dutta

Full-text: Open access

Article information

J. Commut. Algebra, Volume 3, Number 2 (2011), 207-224.

First available in Project Euclid: 24 June 2011

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 13F20: Polynomial rings and ideals; rings of integer-valued polynomials [See also 11C08, 13B25] 14R25: Affine fibrations [See also 14D06]
Secondary: 13E15: Rings and modules of finite generation or presentation; number of generators 13B22: Integral closure of rings and ideals [See also 13A35]; integrally closed rings, related rings (Japanese, etc.) 13A30: Associated graded rings of ideals (Rees ring, form ring), analytic spread and related topics 13B10: Morphisms

$A^1$-fibration codimension-one retraction finite generation Krull domain


Das, Prosenjit; Dutta, Amartya K. On codimension-one $\A^1$-fibration with retraction. J. Commut. Algebra 3 (2011), no. 2, 207--224. doi:10.1216/JCA-2011-3-2-207.

Export citation


  • Teruo Asanuma, Polynomial fibre rings of algebras over Noetherian rings, Invent. Math. 87 (1987), 101-127.
  • S.M. Bhatwadekar and Amartya K. Dutta, On $\A^1$-fibrations of subalgebras of polynomial algebras, Comp. Math. 95 (1995), 263-285.
  • S.M. Bhatwadekar, Amartya K. Dutta and Nobuharu Onoda, On algebras which are locally $\A^1$ in codimension-one, Trans. Amer. Math. Soc., to appear.
  • Amartya K. Dutta, On $\A^1$-bundles of affine morphisms, J. Math. Kyoto Univ. 35 (1995), 377-385.
  • Amartya K. Dutta and Nobuharu Onoda, Some results on codimension-one $\A^1$-fibrations, J. Algebra 313 (2007), 905-921.
  • Paul Eakin and James Silver, Rings which are almost polynomial rings, Trans. Amer. Math. Soc. 174 (1972), 425-449.
  • Cornelius Greither, A note on seminormal rings and $\A^1$-fibrations, J. Algebra 99 (1986), 304-309.
  • Eloise Hamann, On the $R$-invariance of $R[x]$, J. Algebra 35 (1975), 1-16.
  • Hideyuki Matsumura, Commutative ring theory, second ed., Cambridge Stud. Adv. Math. 8, Cambridge University Press, Cambridge, 1989, translated from the Japanese by M. Reid.
  • Nobuharu Onoda, Subrings of finitely generated rings over a pseudogeometric ring, Japan. J. Math. %(N.S.) 10 (1984), 29-53.
  • Richard G. Swan, On seminormality, J. Algebra 67 (1980), 210-229.
  • Joe Yanik, Projective algebras, J. Pure Appl. Algebra 21 (1981), 339-358.